# SDR DALA1155950694

- Difficulty date: September 25, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AFT DECK PLATE CORRODED STA 1680-1720 BL-0 TO LBL 54.  REMOVED CORROSION AT MAIN CABIN FLOOR DECK PLATE, FOUND SEVERAL AREAS OUT OF LIMITS.
